uu.seUppsala University Publications
Change search
ReferencesLink to record
Permanent link

Direct link
On complex hypercontractivity
Uppsala University.
1997 (English)In: JOURNAL OF FUNCTIONAL ANALYSIS, Vol. 151, no 1, 270-280 p.Article in journal (Other scientific) Published
Abstract [en]

We give a new proof of a hypercontractivity theorem for the Mehler transform with a complex parameter, earlier proved by Weissler (1979, J. Funet. Anal. 32, 102-121) and Epperson ( 1989, J. Funct. Anal. 87, 1-30). The proof uses stochastic integrals and I

Place, publisher, year, edition, pages
ACADEMIC PRESS INC , 1997. Vol. 151, no 1, 270-280 p.
Keyword [en]
URN: urn:nbn:se:uu:diva-26982OAI: oai:DiVA.org:uu-26982DiVA: diva2:54876
Addresses: Janson S, Univ Uppsala, Dept Math, POB 480, S-75106 Uppsala, Sweden. Univ Uppsala, Dept Math, S-75106 Uppsala, Sweden.Available from: 2008-10-17 Created: 2008-10-17 Last updated: 2011-01-15

Open Access in DiVA

No full text

By organisation
Uppsala University

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 119 hits
ReferencesLink to record
Permanent link

Direct link